# SDR SWAA2023011183553

- Difficulty date: December 19, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE GIRT DRAGS ON THRESHOLD.   ADJUSTED SLIDE PACK IN SLIDE COVER IAW MT 725-61-06 AS. OPERATED AFT SERVICE DOOR,  SLIDE GIRT DOES NOT DRAG ON THRESHOLD.
